Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having severe stomach pain. What could be the cause? - Online Doctor Chats

Date : 11-Jul-2013
User rating for this question
Very Good Posted in: Abdominal Pain
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1229 Questions
Doctor:Good evening
User:good evening
Doctor:How are you doing?
User:yes i am seating in office and face a problem in my stomuch
Doctor:What is that problem?
User:problem in stomuch in pain
Doctor:Since how long is this pain present?
User:last one days
Doctor:Where in the stomach is the pain - upper stomach or lower stomach?
User:lower stomach pain
Doctor:Did you take any medicine for it?
User:no , iam take eno only
Doctor:Take a tablet of cyclopam
Doctor:It should take care of the pain
Doctor:It is a prescription drug
Doctor:Please get it prescribed
User:in one time in a day
Doctor:no, when you have pain
User:o.k mam
Doctor:Get well soon
Doctor:Do you have more queries?
Doctor:It seems like you are done with the chat for now
Doctor:Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor